MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X24IN 7-0 D/A BV175-6 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X24IN 7-0 D/A BV175-6 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number M8735
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and suture was used.During the procedure, it was reported by a sales rep that the suture was broken during use.It was not a control release needle.Another competitive product was used to complete the case.No sample will be returned.Further details are not provided from the hp.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: "can you identify the lot number of the product used? unknown.When did the suture break (in the package, during removal from the package, during handling prior to using on the patient, or during use on the patient)? unknown.What is the procedure name and date? unknown.Please provide the title of external person providing answers to follow-up (e.G.Nurse, surgeon, risk manager) (b)(6).Please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.We regularly contact with sale rep about the device returning.The manufacturing records could not be reviewed as the batch/lot number is unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
PRLNE BLU 4X24IN 7-0 D/A BV175-6 MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23417194
Report Number2210968-2025-12286
Device Sequence Number21069195
Product Code GAW
UDI-Device Identifier10705031045996
UDI-Public10705031045996
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM8735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown